# SDR MASA200400331

- Difficulty date: June 13, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 5,610 hours, 3,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: B0216
- Condition: Inoperative
- Location: Emergency Light
- Part time: 5,610 hours, 3,046 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FWD FLOOR PROX LIGHTS INOP.  MX REPLACED BATTERY PACK.
